# SDR UIEA2020033100576

- Difficulty date: March 30, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,652 hours, 15,209 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pressure Switch
- Part number: 120837
- Part serial: N13500049
- Condition: Faulty
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, DURING CLIMBOUT, RECEIVED STATUS MESSAGE, R IDG VALVE.                                                       ( TRANSFER TO MDDR 126431, MEL 75-21-01-03A, CAT C, 9APR20. PLACARD INSTALLED. C/W MAINT. PROCEDURES.   LP 1008505-34 - (06APR20) - REMOVED AND REPLACED TURBINE VANE AND BLADE COOLING AIR VLV & IDG AIR OIL HEAT EXCHANGER VALVE OVERRIDE SOLENOID. OPS CHECK GOOD IAW B767 AMM 75-24-15-004-046-N00. THIS ACTION CLEARS MDDR 126431 (OFF PARTS: PN  1109V0300-2,   798850-1; SN 3348, F34547)  .   (NOTE: ITEM 35 - ALSO REPLACED IDG AIR-OIL HEAT EX VLV OVERRIDE PRESS SWITCH IAW AMM 24-11-13-004-001 AND PS4 AIR FILTER IAW AMM 75-33-05-402-021-N00/001-N00. OPS CHK OK.) )
